About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 813535, 12 pages
http://dx.doi.org/10.1155/2012/813535
Research Article

Existence and Uniqueness for Stochastic Age-Dependent Population with Fractional Brownian Motion

School Mathematics and Computer Science, Ningxia University, Yinchuan 750021, China

Received 16 November 2011; Revised 7 January 2012; Accepted 10 January 2012

Academic Editor: Yun-Gang Liu

Copyright © 2012 Zhang Qimin and Li xining. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Caraballo, K. Liu, and A. Truman, “Stochastic functional partial differential equations: existence, uniqueness and asymptotic decay property,” Proceedings Royal Society of London A, vol. 456, no. 1999, pp. 1775–1802, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. P. E. Kloeden and E. Platen, Numerical Solution of Stochastic Differential Equations, Springer, New York, NY, USA, 1992.
  3. X. Mao, Stochastic Differential Equations and Applications, Ellis Horwood, New York, NY, USA, 1997.
  4. T. Taniguchi, K. Liu, and A. Truman, “Existence, uniqueness, and asymptotic behavior of mild solutions to stochastic functional differential equations in Hilbert spaces,” Journal of Differential Equations, vol. 181, no. 1, pp. 72–91, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. P. Kotelenez, “On the semigroup approach to stochastic evolution equations,” in Stochastic Space Time Models and Limit Theorems, Reidel, Dordrecht, The Netherlands, 1985. View at Zentralblatt MATH
  6. N. V. Krylov and B. L. Rozovskii, “Stochastic evolution equations,” Journal of Soviet Mathematics, vol. 16, pp. 1233–1277, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. E. Pardoux, “Stochastic partial differential equations and filtering of diffusion processes,” Stochastics, vol. 3, no. 2, pp. 127–167, 1979. View at Zentralblatt MATH
  8. T. Caraballo, “Asymptotic exponential stability of stochastic partial differential equations with delay,” Stochastics, vol. 33, no. 1-2, pp. 27–47, 1990. View at Zentralblatt MATH
  9. T. Taniguchi, “Almost sure exponential stability for stochastic partial functional-differential equations,” Stochastic Analysis and Applications, vol. 16, no. 5, pp. 965–975, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. J. M. Cushing, “The dynamics of hierarchical age-structured populations,” Journal of Mathematical Biology, vol. 32, no. 7, pp. 705–729, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Z. Qimin and H. Chongzhao, “Exponential stability of numerical solutions to stochastic age-structured population system with diffusion,” Journal of Computational and Applied Mathematics, vol. 220, pp. 22–33, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. Z. Qimin and H. Chongzhao, “Exponential stability of numerical solutions to a stochastic age-structured population system with diffusion,” Applied Mathematical Modelling, vol. 32, pp. 2297–2206, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. Z. Qi-Min, L. Wen-An, and N. Zan-Kan, “Existence, uniqueness and exponential stability for stochastic age-dependent population,” Applied Mathematics and Computation, vol. 154, no. 1, pp. 183–201, 2004. View at Publisher · View at Google Scholar
  14. Q. Zhang and C. Han, “Convergence of numerical solutions to stochastic age-structured population system with diffusion,” Applied Mathematics and Computation, vol. 186, pp. 1234–1242, 2006.
  15. M. L. Kleptsyna, P. E. Kloeden, and V. V. Anh, “Existence and uniqueness theorems for FBM stochastic differential equations,” Information Transmission Problems, vol. 34, no. 1, pp. 41–51, 1998.